# SDR AALA20072184

- Difficulty date: November 11, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49258
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI INFLIGHT T2406 - LANDING GEAR WOULD NOT RETRACT.  RETRACT HANDLE WOULD NOT RETURN TO RETRACT POSITION.  RETURNED TO MCI AND LANDED WITHOUT INCIDENT.  REPLACED DAMAGED ANTI-MAGNETIC CABLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
